# SDR DXTA2025032702820

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0271
- Aircraft time: 4,714 hours, 3,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CLE3270130
- Part serial: 202200000008766
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: EMERGENCY LIGHTS UNDER LAV SEAT ARE NOT ILLUMINATED WHEN TESTING THE SYSTEM. GAINED ACCESS TO AIRCRAFT, POWERED AIRCRAFT AND REMOVED LAV PANEL AND REMOVED LED LIGHT FROM HOUSING AND PERFORMED POWER CH ECK OF CONNECTOR AIRCRAFT SIDE HAS POWER. LED LIGHT REQUIRES REPLACEMENT DUE TO FAULTY INTERNAL WIRING. CONTACTED MCC AND THE PART HAS BEEN PLACED ON ORDER AND WILL BE ARRIVING AT 1700 03/26, THIS ITEM IS AOG AND WILL REQUIRE REPLACEMENT OF LED LIGHT STRIP. WORK IAW CE-6B0A MM 33-50-00, * I REMOVED AND REPLACED LED LIGHT STRIP, PERFORMED OPS CHECK, OPS CHECK GO9D, CLOSED UP AFT LAV PANEL ALL WORK PERFORMED REFERENCING CE-6B0AMM 33-50-00,
